Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 16, Pages 2579-2584
http://dx.doi.org/10.1155/IJMMS.2005.2579

On the Fourier transform and the exchange property

1School of Engineering, Borås University, Borås SE 501 90, Sweden
2Department of Mathematics, University of Central Florida, Orlando 32816-1364, FL, USA

Received 19 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A simplified construction of tempered Boehmians is presented. The new construction shows that considering delta sequences and convergence arguments is not essential.